I waited till next morning to take but after drinking alcohol night before I thought I would be ok to take ... couple hours after I took it I was shaking terribly sweating profusely blurred vision vomiting and diarrhea. So now I'm afraid to take them again don't know if it was pill alone or still alcohol in my system.
Drinking when you are on antidepressants is not a good idea. It was the alcohol and pill in your system. Antidepressants are always in your system, its not a case of just not taking a dose. You just cannot drink with them.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Sep 2015 • 1 answer
Updated 15 Apr 2016 • 2 answers
Updated 22 Aug 2017 • 2 answers
Updated 4 May 2018 • 2 answers
Is it normal to have blurry vision after taking Lexapro? I'm on day 2 of my 10mg pills and my vision
Updated 22 Jan 2019 • 2 answers